# SDR DALA2016090906495

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CABIN FLOORBEAM CORRODED ON UPPER AND UNDERSIDE, BS 947 + 4 INCHES, LBL 35 - 47.  REPLACED THE FLOORBEAM IAW SRM 51-40-02 & DWG 147A5676.
